I had one of those sensative thryoid blood tests and the doc said it was normal. I have had all the regular blood panels done to check levels of vitamins, minerals, and etc. They also have done electrolytes and blood count tests all of which are in normal range... they say anyhow I have never actually seen the results.
I have always been a bean pole, I really never developed breasts, at the age of 19 the doctor back found I had PCOS and though I have tried :p I can not have children for some reason. I am currently 41 years old.
I have always stayed around 110 to 115 pounds which is what like 20 lbs below the optimal weight for someone that is 5' 6 1/2" and yes I eat like a horse and still could never gain a pound.
I have always been in good health, general evading all the viral stuff going around, yet occasionally would get a cold. Since March of this year it has been nothing but one thing after another. An UTI in March, a severe viral cold in April, shingles in May, another cold like viral in June that continued on to turn into two weeks long Broncitis. At this point I ask the Doc what the heck is going on... I have suddenly lost my immune system. In August I developed hip pain so the doc gave me a cortisone injection... and its been ***l ever since.
Sudden unintentional weight loss
Rapid heart rate (happened in May and again in August at 130+ bpm)
Fatigue, general - sleep 8 to 9 hours a day and tired by midday
High blood pressure (goes high when I am in pain)
Unable to gain weight (I am still stuck at 100 lbs though I eat 3 to 5 times per day)
Dry skin to were it flakes off and tried allot of lotion (have had it for years)
Loose stool or dirreaha (have had it for years)
Anxiety to the point I go into a panick attack - recent
Stress - recent
I am feel as if the doctors office is writting me off as a mental patient.... should I be seeking a specialist or something?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?